# SDR A6WA201040103

- Difficulty date: February 10, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 23,935 hours, 27,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON PAX DOOR TOP PANEL UNDER TOP STEP AFT SIDE AND REQUIRED.  REMOVED DAMAGED PAX DOOR EDGE MEMBER UNDER TOP STEP AND INSTALL SERVICEABLE EDGE MEMBER IAW SRM 51-42-06.
